# SDR CKSA96309

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 81130487654
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1260 SHEAR TIE CORRODED AT STRINGER 33R.  REPLACED SHEAR TIE IAW DC-8 SRM 51-1-0 AND D8-05072 AND EA 96-326 AND 8110-3 DATED 11-15-96.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88434.
